Safety Alerts & Recalls
What does this mean?
This recall for Clonidine Transdermal System, 0.2 mg/day from Mylan Technologies, Inc. was issued at a warehouse and pharmacy level only. The FDA and the manufacturer have determined that any recalled product that may have been dispensed to patients does not pose a significant health risk. However, if you take Clonidine Transdermal System, 0.2 mg/day and have trouble with applying the patch or the patch does not stick to your skin properly, bring the patches to your pharmacist to examine and provide you help with applying the patch. The pharmacist can also help determine if your patches were involved in the recall and can return them to the manufacturer if needed. If you have any other concerns about your medicines, please speak to your doctor.
Mylan Technologies, Inc. Recalls Single Lot of Clonidine Transdermal System, 0.2 mg/day
Mylan Technologies, Inc. has recalled a single lot of Clonidine Transdermal System, 0.2 mg/day. Lot number 6C0074 has been recalled because possible problems with the adhesive (sticky) portion of the patch.
Clonidine is used in the treatment of high blood pressure. Clonidine is also sold under the brand name Catapres and is available as tablets. No other lots, strengths, formulations or brands of Clonidine were involved in this recall.
To view the FDA notice about this recall, please visit: more information here